Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On viscoplastic and elastic-plastic oscillators


Authors: M. Mihăilescu-Suliciu, I. Suliciu and W. Williams
Journal: Quart. Appl. Math. 47 (1989), 105-116
MSC: Primary 73F30; Secondary 73E50, 73F15
DOI: https://doi.org/10.1090/qam/987899
MathSciNet review: 987899
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F30, 73E50, 73F15

Retrieve articles in all journals with MSC: 73F30, 73E50, 73F15


Additional Information

DOI: https://doi.org/10.1090/qam/987899
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society